# SDR C2XA07TY025

- Difficulty date: May 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 206
- Aircraft time: 13,652 hours, 13,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BA50933901
- Part serial: C00304
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY CHARGER IAW EMB 135 MM 33-50-04.  OPS CHECK GOOD AIRCRAFT RELEASED FROM A CHECK AND RETURNED TO SERVICE.
